# SDR CA050215010

- Difficulty date: February 11, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 7,994 hours
- Engine: Garrtt TFE7315R
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Part number: BAS16346416
- Condition: Disconnected
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B, G

## Discrepancy

(CAN) UPON REACHING CRUISING ALTITUDE, THE AIRCRAFT STARTED LOSING PRESSURIZATION.  THE CREW DONNED THEIR OXYGEN MASKS, AT WHICH TIME THERE WAS A TOTAL LOSS OF PRESSURIZATION. UPON RETURNING TO MAINTENANCE, FOUND THAT THE SLEEVE CONNECTING THE DUCT TO THE WATER SEPARATOR HAD BECOME DISCONNECTED EVEN THOUGH THE CLAMPS WERE TIGHT.  SLEEVE SECURED.
